# SDR DALA2023011800371

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 57,949 hours, 25,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Fod
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, P
- Precautionary procedure: K

## Discrepancy

FA REPORTS ARMED LIGHT ON 2R DOOR INOP.   INSPECTED THE DOOR CLEARED DEBRIS OPS CHECKS NORMAL.
